Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Altered test sensation, loss of hair. Diagnosed with pcs. What is it?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I was in a major car accident and have been diagnosed with pcs. I have all of the usual symprtoms; vertigo,increase
H.R., slurred speach,nightmares, insomnia off balance. etc., however I have very confusung symptopms such as things taste very salty, or very peppery, crave carbs, and loss of hair.. Can you please help me because I'm going crazy with the taste thing and I am going bald
Posted Sun, 28 Apr 2013 in Brain and Spine
Answered by Dr. Gopal Krishna Dash 3 hours later

Thanks for the query,
I understand your concern

The causes of altered taste sensation could be many like diabetes, thyroid problem, cancer and so on. I request you to get examined by a neurologist and ENT specialist who will evaluate you through clinical evaluation and necessary investigations. If no cause is found, you may try medications like zinc supplements, alphalipoic acid.

Please get back to me after you find my response and you have any other query
I will be very happy to help you

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor